# SDR DALA2018032702036

- Difficulty date: March 26, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-211
- Aircraft serial: 7031
- Aircraft time: 4,895 hours, 3,399 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar Web
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON UPPER SPAR WEB CRACKED BETWEEN RIBS 14 AND 15, INBD AND OTBD SIDES.   REPAIRED IAW AMDS CARD 5450-01052-06A.
